Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/10278
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: Stability conditions for a non-linear size-structured model
Authors: Farkas, Jozsef Zoltan
Contact Email: jozsef.farkas@stir.ac.uk
Keywords: structured population dynamics
stability
Issue Date: Dec-2005
Publisher: Elsevier
Citation: Farkas JZ (2005) Stability conditions for a non-linear size-structured model, Nonlinear Analysis: Real World Applications, 6 (5), pp. 962-969.
Abstract: In this paper we consider a general non-linear size-structured population dynamical model with size- and density-dependent fertility and mortality rates and with size-dependent growth rate. Based on M. Farkas (Appl. Math. Comput. 131 (1) (2002) 107-123) we are able to deduce a characteristic function for a stationary solution of the system in a similar way. Then we establish results about the stability (resp. instability) of the stationary solutions of the system.
Type: Journal Article
URI: http://hdl.handle.net/1893/10278
DOI Link: http://dx.doi.org/10.1016/j.nonrwa.2004.06.002
Rights: Published in Nonlinear Analysis: Real World Applications by Elsevier; Elsevier believes that individual authors should be able to distribute their accepted author manuscripts for their personal voluntary needs and interests, e.g. posting to their websites or their institution’s repository, e-mailing to colleagues. The Elsevier Policy is as follows: Authors retain the right to use the accepted author manuscript for personal use, internal institutional use and for permitted scholarly posting provided that these are not for purposes of commercial use or systematic distribution. An "accepted author manuscript" is the author’s version of the manuscript of an article that has been accepted for publication and which may include any author-incorporated changes suggested through the processes of submission processing, peer review, and editor-author communications.
Affiliation: Mathematics - CSM Dept

Files in This Item:
File Description SizeFormat 
struktmodell_jav.pdf174.05 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.